Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why has my period stopped after a moist like came during bleeding after my delivery ?

hi I m 21 years old and I gave birth over 9 months ago and I came on my period the other day n later in the evening I found something very unusual on my pad. It looked grey n musky but it was solid. It was like dead skin but moist. After I found this the bleeding stopped straight away and I am very worried as what it could be. I had the Depo injection on the 27 Jan an didnt have a period up until now. I have also been suffering with dizzyness and tiredness (so much that I could sleep all day and night and cant do anything), Weakness and iv been getting very moody. What do you think it could be?
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi tiffany,
It possible that you had a missed abortion and what came out was the remnents of conception.First i suggest you do a pregnancy test.If its positive,do a ultrasound to check if anything is remaining.If the test is negative,dont worry.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor